MathSciNet Relay Station
MathSciNet bibliographic data
MR1118960 (92f:65041) 65F10 (15A09 65F35)
Chan, Raymond H. Toeplitz preconditioners for Toeplitz systems with nonnegative generating functions. IMA J. Numer. Anal. 11 (1991), no. 3, 333–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement